# SDR DALA2018042502806

- Difficulty date: April 25, 2018
- Submitted: April 25, 2018
- Operation: Air carrier
- Aircraft: N330NB
- Make and model: Airbus A319-114
- Aircraft serial: 1549
- Aircraft time: 36,010 hours, 18,828 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 68-69
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED FLOOR SUPPORT -Y1162 IN THE AFT GALLEY AREA FROM FRAMES 68 TO 69.   REPLACED THE FLOOR SUPPORT IAW SRM 51-72-11, AND DRAWING D53472780.
